On the Chern Yamabe Problem

Research output: Research - peer-reviewJournal article

  • Daniele Angella
    Daniele AngellaDipartimento di Matematica, Universitá di Firenze
  • Simone Calamai
    Simone CalamaiDipartimento di Matematica, Universitá di Firenze
  • Cristiano Spotti
We undertake the study of an analogue of the Yamabe problem for complex manifolds. More precisely, for any conformal Hermitian structure on a compact complex manifold, we are concerned in the existence of metrics with constant Chern scalar curvature. In this note, we set the problem and we provide an affirmative answer when the expected constant Chern scalar curvature is non-positive. In particular, this result can be applied when the Kodaira dimension
of the manifold is non-negative. Finally, we give some remarks on the positive curvature case, showing existence in some special cases and the failure, in general, of uniqueness of the solution.
Original languageEnglish
JournalMathematical Research Letters
Issue number3
Pages (from-to)645-677
StatePublished - 2017

See relations at Aarhus University Citationformats

ID: 108718804